# SDR MASA200400722

- Difficulty date: December 23, 2004
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 4,967 hours, 3,594 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0078
- Condition: Leaking
- Location: Hyd System
- Part time: 4,979 hours, 3,598 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ASH 7276 TUS-DEN - RETURNED TO FIELD DUE TO HYD 3 LOSS OF FLUID.  MAINTENANCE REMOVED AND REPLACED NR 3 HYD RESERVOIR AND REPLACED CRACKED HYD LINE IN THE RT WING.
